Have Medical Questions? Ask a Doctor Online!
Hello this is Dr. Stan and I will assist you with your question today. I am U.S. trained,
Board Certified and I have 32 years of patient experience. I am happy to help you.
May I assume your question is regarding any harmful side effects of birth control pills?
Was my assumption correct? If so, continued use of female hormones will decrease your testosterone, can cause erectile dysfunction. Should not affect your heart, unless you are taking large amounts (exceeding one pill every 24 hours). Will not affect your diabetes. So, the use of female hormones should not cause you any significant medical harm.
Thank you for allowing me to provide assistance.
I am available to answer any additional questions you may have.
I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, so I am compensated for my service, please rate me with 5-Stars. Thank you
Any additional thoughts, questions?
How are you feeling today?